# SDR UALA2013041002441

- Difficulty date: April 7, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 46,104 hours, 11,394 cycles
- Engine: Pwa PW4056
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP UPPER SURFACE HAS AN AREA OF DENTS (APPROX 4) 29"-34" FROM INBOARD EDGE NEAR TRAILING EDGE OF FLAP.
